MathSciNet Relay Station
MathSciNet bibliographic data
MR958060 (89i:42026) 42B20 (42B10 47B05)
Alvarez, J.; Durán, R. $L\sp p$ continuity of pseudo-differential operators with discontinuous symbol. Proc. Amer. Math. Soc. 104 (1988), no. 1, 165–168.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement